Solvability “in the large” of a class of quasilinear systems of equations of composite type with nonsmooth data
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 596-609
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a4,
author = {A. A. Amosov and A. A. Zlotnik},
title = {Solvability {\textquotedblleft}in the large{\textquotedblright} of a class of quasilinear systems of equations of composite type with nonsmooth data},
journal = {Differencialʹnye uravneni\^a},
pages = {596--609},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a4/}
}
TY - JOUR AU - A. A. Amosov AU - A. A. Zlotnik TI - Solvability “in the large” of a class of quasilinear systems of equations of composite type with nonsmooth data JO - Differencialʹnye uravneniâ PY - 1994 SP - 596 EP - 609 VL - 30 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_4_a4/ LA - ru ID - DE_1994_30_4_a4 ER -
%0 Journal Article %A A. A. Amosov %A A. A. Zlotnik %T Solvability “in the large” of a class of quasilinear systems of equations of composite type with nonsmooth data %J Differencialʹnye uravneniâ %D 1994 %P 596-609 %V 30 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1994_30_4_a4/ %G ru %F DE_1994_30_4_a4
A. A. Amosov; A. A. Zlotnik. Solvability “in the large” of a class of quasilinear systems of equations of composite type with nonsmooth data. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 596-609. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a4/